# SDR AALA20090825TUL11

- Difficulty date: August 20, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 55,945 hours, 28,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 826 RIGHT UPPER SKIN CAP CRACKED AT FORWARD END OF INTERCOSTAL BELOW NUMBER 5 SEAT TRACK.  STOP DRILLED CRACK AND INSTALLED REPAIR ANGLE UNDER EA MD80 57-007195 DATED 8/20/09.
